# SDR ASOA201102028

- Difficulty date: October 23, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,376 hours, 18,695 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE ON TAKEOFF.  ACFT RETURNED TO DEPARTURE & EMERGENCY DECLARED.  RESET NOSE WHEEL STEERING SYS IAW FIM 32-51-00, OPS CHECKED GOOD.
